BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1998 >
Volume 24 Number 1 >

Please use this identifier to cite or link to this item:

Title: On a Class of D-Cauchy Filters
Authors: Császár, Ákos
Keywords: Quasi-Uniform Space
D-Cauchy Filter
Firm Extension
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 24, No 1, (1998), 1p-4p
Abstract: In a quasi-uniform space, firmly D-Cauchy filters are introduced and they role in constructing firm extensions is investigated.
Description: ∗ Research supported by Hungarian National Foundation for Scientific Research, Grant No T 016094.
ISSN: 1310-6600
Appears in Collections:Volume 24 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol24-num1-1998-p001-p004.pdf416.25 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License